# SDR GTIA96NK207

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2540 · Lavatories
- Part: Wall Covering
- Condition: Cracked
- Location: Lt Lav Wall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION OF AFT PRESSURE BULKHEAD VENTRAL STAIR DOOR FRAME A1.375 INCH CRACK WAS NOTED AT UPPER LEFT CORNER APPROX 6 INCH OUTBOARD OF CENTER RADIUS AT 11 O'CLOCK POSITION.  DETAILED LOW FREQUENCY EDDY CURRENT AND A DETAILED VISUAL INSPECTION OF AREA REVEALED THAT CRACK WAS IN THE LAV WALL COVERING (PLASTIC).  THIS WAS CONFIRMED BY PLACING THE X-RAY FILM AND THE WALL COVERING TOGETHER.  THE CRACK IN THE COVERING WAS EXACTLY THE SAME AS ON THE FILM.  (M)
